# SDR ASAA0946333

- Difficulty date: April 3, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 37,596 hours, 20,597 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430189
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FORE FLAP LWR SURFACE HAS 5 DENTS FROM WBL 84.5 123.8.  REMOVED DAMAGED AREA, FABRICATED FILLER AND DOUBLER BONDED REPAIR.
